Domain characterizations of certain functions of power-bounded operators

Tom 196 / 2010

Markus Haase, Yuri Tomilov Studia Mathematica 196 (2010), 265-288 MSC: Primary 47A60, 47A35; Secondary 47D03. DOI: 10.4064/sm196-3-4

Streszczenie

We create a general framework for describing domains of functions of power-bounded operators given by power series with log-convex coefficients. This sheds new light on recent results of Assani, Derriennic, Lin and others. In particular, we resolve an open problem regarding the “one-sided ergodic Hilbert transform” formulated in a 2001 paper by Derriennic and Lin.

Autorzy

  • Markus HaaseDelft Institute of Applied Mathematics
    Delft University of Technology
    P.O. Box 5031
    2600 GA Delft, The Netherlands
    e-mail
  • Yuri TomilovFaculty of Mathematics and Computer Science
    Nicolas Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    and
    Institute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek